Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 4, Pages 433–448 (Mi mz4233)  

This article is cited in 2 scientific papers (total in 2 papers)

Single-channel system with circular access or processor-sharing and branching processes

S. A. Grishechkin


Full text: PDF file (1261 kB)

English version:
Mathematical Notes, 1988, 44:4, 716–724

Bibliographic databases:

UDC: 519.218.23+19.248
Received: 04.01.1988

Citation: S. A. Grishechkin, “Single-channel system with circular access or processor-sharing and branching processes”, Mat. Zametki, 44:4 (1988), 433–448; Math. Notes, 44:4 (1988), 716–724

Citation in format AMSBIB
\Bibitem{Gri88}
\by S.~A.~Grishechkin
\paper Single-channel system with circular access or processor-sharing and branching processes
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 4
\pages 433--448
\mathnet{http://mi.mathnet.ru/mz4233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=975184}
\zmath{https://zbmath.org/?q=an:0661.60114|0715.60121}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 4
\pages 716--724
\crossref{https://doi.org/10.1007/BF01158914}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500014}


Linking options:
  • http://mi.mathnet.ru/eng/mz4233
  • http://mi.mathnet.ru/eng/mz/v44/i4/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, “Polling systems and multitype branching processes in a random environment with final product”, Theory Probab. Appl., 55:4 (2011), 631–660  mathnet  crossref  crossref  mathscinet  isi
    2. V. A. Vatutin, “Multitype branching processes with immigration in random environment, and polling systems”, Siberian Adv. Math., 21:1 (2011), 42–72  mathnet  crossref  mathscinet  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021